MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION FLEXICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION FLEXICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4456
Medical Device Problem Codes Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available; however, two (2) photographs of the sample were provided for evaluation.The photographs were visually inspected and a damaged flexicap pouch was observed.The reported condition was verified.The cause of the condition was due to mishandling during distribution.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that four (4) flexicaps were damaged; further described as "four (4) packages were opened".This was observed before use of peritoneal dialysis therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
FLEXICAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12689227
Report Number1416980-2021-06417
Device Sequence Number4126978
Product Code KDJ
UDI-Device Identifier00085412349145
UDI-Public(01)00085412349145
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152129
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2022
Device Catalogue Number5C4456
Device Lot Number21F01H25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1